Symmetrized poly-Bernoulli numbers and combinatorics

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

Poly-Bernoulli numbers are one of the generalizations of the classical Bernoulli numbers. Since a negative indexed poly-Bernoulli number is an integer, it is an interesting problem to study this number from a combinatorial viewpoint. In this short article, we give a new combinatorial relation between symmetrized poly-Bernoulli numbers and Dumont-Foata polynomials.

Original languageEnglish
Article number20.9.2
Pages (from-to)1-8
Number of pages8
JournalJournal of Integer Sequences
Volume23
Issue number9
Publication statusPublished - 2020
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Discrete Mathematics and Combinatorics

Fingerprint

Dive into the research topics of 'Symmetrized poly-Bernoulli numbers and combinatorics'. Together they form a unique fingerprint.

Cite this